# SDR DALA2023061304791

- Difficulty date: June 10, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 41,495 hours, 28,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED OUT OF LIMITS IN REF TO NRC 339: CORROSION ON FLOOR SUPPORT BTW STA 200 AND -X=46 TO -X=57 AT PAX CAB. SUMMARY OF NRC 00584: NEW FLOOR SUPPORT BTW STA 200 AND -X=46 TO -X=57 WAS INSTALLED, ADJUSTED, AND DRILLED PER B717-200 SRM 51-40-08- 0G GENERAL AND DWG: 9936535 REV. CS. (LP #2809556)
